# SDR SWAA2025060978941

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 34,199 hours, 16,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY LIGHTS INOP AT ROWS 6, 10, & 14.   REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT RT STA 500C+7 IAW AMM 33-51-06. OPS CHECK GOOD.
